... health problems can i reduce my med to 20 mg if i've been on 30 mg for about 6 months?
alot of ppl do not know this,i didnt until i went through it for 2 years and alot of studying up on thyroid disorder,whether it's hypo or hyper doesnt matter,believe it or not,its the most important gland in the body,and that one gland runs everything,it's really amazing if you truly study up on it,if that gland goes bad,or stops working all together,it can mimic every disorder out there,depression,edema,bi-polar,anxiety,on and on and on. It's also one of the hardest things to catch,they had to do blood test on me every month for over a year before it showed,but that is normal,the thyroid gland is very tricky and very hard to detect,and once it is found to be out of wack,you've had it for a while,if let go and you dont take meds for it,it can cause anything,heart attack,strokes,you name it,like i said that gland runs pretty much everything.
i wish i had all my studies saved so that i could send them to you,but look it up and read up on it,you will be amazed at what you read. my kidneys about shut down due to this,i was retaining 45 pounds of water,and they couldnt believe i didnt die. anemia? yup thats one too. once they get your thyroid working with the right meds,you are going to feel so much better,if you have hypo and have gained alot of weight which is almost always a fact with hypo,once they get you on a med that works,you will lose it,it can cause you to feel soooooo tired,just seriously everything. read up as much as you can on this,its actually very serious and you never let it go,take the meds for that thyroid. I dont know if this helped much,but i wish you good luck and like i said,do some research on thyroid disorder. good luck:)
You really need to talk with you Doctor regarding reducing the amount you are taking. I was on 20mg for about 2 years... because I quit smoking. After the 2nd year I cut the pill in half and took 10mg for about 3 months and then stopped cold turkey... Worst thing I ever did. I had very severe withdrawals. It took almost 2 months for it to get completely out of my system. I, also, have a hyper thyroid. Best answer that I can give you is to talk with your Doctor!
I would discuss cutting it with your doctor first. Are you taking anything for your thyroid? You might want to wait till you get your thyroid in order before you quit the lexapro. I have depression and anxiety and I have had thyroid nodules for years. They went away but have come back within the past year. My thyroid is also enlarged but b/c my TSH is always normal, my doctor doesn't perform any other thyroid tests on my blood. I have symptoms of hypo though. My bloodwork also shows I am low in iron and vitamin D and I am taking supplements and have had 3 iron infusions and my iron has gotten lower. I don't know if my thyroid would have anything to do with it, but I am looking to go to another doctor.
I wish you all the best. I hope you feel better.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was recently diagnosed with iron deficiency anemia and hypothyroidism. I just started taking iron?
Posted 9 Aug 2011 • 1 answer
Posted 14 Sep 2011 • 2 answers
Hello everyone :) I am a 25 year old female who has had amazing results on lexapro. I have recently?
Posted 3 Aug 2015 • 2 answers
Posted 19 Aug 2017 • 1 answer
Posted 18 Apr 2018 • 0 answers